# SDR CA051129010

- Difficulty date: November 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB110*
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, THE ENGINE WAS REPORTED TO HAVE EMITTED A NOISE ACCOMPANIED BY A LOSS OF POWER.  THE AIRCRAFT DIVERTED TO DEPARTURE AND SUBSEQUENTLY CRASHED.  MFG WILL INVESTIGATE THE INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
